# SDR 2003FA0000063

- Difficulty date: December 9, 2002
- Submitted: January 27, 2003
- Operation: General aviation
- Make and model: Grob G 120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 120A9491105AV
- Part serial: 0139010
- Condition: Shorted
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION AND CYCLE OF THE LANDING GEAR WE HAD A FAILURE OCCURED.  FOUND A BAD HYDRAULIC CONTROL RELAY THAT SHORTED.  BECAUSE OF THAT SHORT, IT ALLOW TO MUCH CURRENT TO FLOW TO PC BOARD AND SHORT OUT BOARD BETWEEN RELAY K13 PIN 13 AND 16 TO BOARD PIN 6, RECOMMEND THAT SOME TYPE OF CIRCUIT PROTECTION BE PLACED BEFORE BOARD TO PROTECT FROM POWER SPIKES.  PART NEW OUT OF STOCK.
